# SDR SWAA2025011685544

- Difficulty date: January 13, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 61,853 hours, 41,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RH OVERWING EMERGENCY EXIT LIGHT INOP.<[01] RELAMPED INOP BULBS IN R/H OWE OVERHEAD SIGN AND PERFORMED GOOD INSTALLATION TEST IAW AMM 33-51-01-960-801.;[02] VERIFIED INSTALLATION. AND OPS CHECK.
